Robert Mercas
Robert Mercas
Verifierad e-postadress på lboro.ac.uk - Startsida
Citeras av
Citeras av
Freeness of partial words
F Manea, R Mercaş
Theoretical Computer Science 389 (1-2), 265-277, 2007
Pattern Matching with Variables: Fast Algorithms and New Hardness Results
H Fernau, F Manea, R Mercas, ML Schmid
32nd International Symposium on Theoretical Aspects of Computer Science …, 2015
Alignment-free sequence comparison using absent words
P Charalampopoulos, M Crochemore, G Fici, R Mercaş, SP Pissis
Information and Computation 262, 57-68, 2018
A generalization of Thue freeness for partial words
F Blanchet-Sadri, R Mercaş, G Scott
Theoretical Computer Science 410 (8-10), 793-800, 2009
Hide and seek with repetitions
P Gawrychowski, F Manea, R Mercaş, D Nowotka
Journal of Computer and System Sciences 101, 42-67, 2019
Circular sequence comparison: algorithms and applications
R Grossi, CS Iliopoulos, R Mercas, N Pisanti, SP Pissis, A Retha, F Vayani
Algorithms for Molecular Biology 11 (1), 1-14, 2016
Avoiding abelian squares in partial words
F Blanchet-Sadri, JI Kim, R Mercaş, W Severa, S Simmons, D Xu
Journal of Combinatorial Theory, Series A 119 (1), 257-270, 2012
Counting distinct squares in partial words
F Blanchet-Sadri, R Mercas, G Scott
Acta Cybernetica 19 (2), 465-477, 2008
Fine and Wilf’s theorem and pseudo-repetitions
F Manea, R Mercaş, D Nowotka
International Symposium on Mathematical Foundations of Computer Science, 668-680, 2012
Periodicity algorithms and a conjecture on overlaps in partial words
F Blanchet-Sadri, R Mercaş, A Rashin, E Willett
Theoretical Computer Science 443, 35-45, 2012
Avoidable binary patterns in partial words
F Blanchet-Sadri, R Mercaş, S Simmons, E Weissenstein
Acta Informatica 48 (1), 25-41, 2011
3-abelian cubes are avoidable on binary alphabets
AS Robert Mercaş
Proceedings of the 17th Developments of Language Theory 7907, 374-383, 2013
Regular Languages of Partial Words
J Dassow, F Manea, R Mercas
Unbordered partial words
F Blanchet-Sadri, CD Davis, J Dodge, R Mercaş, M Moorefield
Discrete Applied Mathematics 157 (5), 890-900, 2009
Revisiting Shinohara's algorithm for computing descriptive patterns
H Fernau, F Manea, R Mercaş, ML Schmid
Theoretical Computer Science 733, 44-54, 2018
k-Abelian pattern matching
T Ehlers, F Manea, R Mercaş, D Nowotka
Journal of Discrete Algorithms 34, 37-48, 2015
A note on the number of squares in a partial word with one hole
F Blanchet-Sadri, R Mercaş
RAIRO-Theoretical Informatics and Applications 43 (4), 767-774, 2009
Networks of evolutionary processors as natural language parsers
G Bel Enguix, MD Jiménez-Lķpez, R Mercas, A Perekrestenko
proc. ICAART, 2009
An algorithmic toolbox for periodic partial words
F Manea, R Mercaş, C Tiseanu
Discrete Applied Mathematics 179, 174-192, 2014
Avoiding large squares in partial words
F Blanchet-Sadri, I Choi, R Mercaş
Theoretical computer science 412 (29), 3752-3758, 2011
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20